# SDR TSAA9977401

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AL
- Make and model: Boeing 737297
- Aircraft serial: 22426
- Engine: Pwa JT8D9A
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 840001
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE EGT AT LIMIT ON START, RUNS 40-100 DEGREES ABOVE NR 2 DEPENDING ON FLT CONDITION.  SECURED ENGINE AT 400 DEGREE BOROSCOPE FOUND NR 1 ENGINE T-1 DAMAGE BEYOND LIMITS.  REMOVED AND REPLACED NR 1 ENGINE TEARDOWN FOUND FORWARD OCC CASE RETAINING BOLT SHEARED HEAD AS CAUSE OF T-1 BLADE FRACTURE.  BOLT IS P/N 772568QQ.  LEAK AND OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
